# SDR DXTA2023011978850

- Difficulty date: January 19, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 6,876 hours, 5,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 7450LS00
- Part serial: 006345
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS NOT ARM YELLOW CAS: ON START UP LIGHTS WOULD FLICKER THEN THE YELLOW CASS MSG. LIGHTS WOULD GO OUT AFTER ENGINE START THEN COME BACK ON IN THE BACK WITH THE YELLOW CASS MESSAGE.  GAINED ACCESS TO THE AFT AND FWD EMERGENCY BATTERIES, REMOVED AND REPLACED THE FWD AND AFT EMERGENCY BATTERIES IAW EMBS0S AMM 33-52-01, PERFORMED CHARGE AND OPERATIONAL CHECK OF THE EMERGENCY BATTERIES IAW EMB 505 AMM 33-52-01. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED. REINSTALLED ALL INTERIOR ACCESS PANELS,
